MathSciNet Relay Station
MathSciNet bibliographic data
MR2044168 32S15 (14B05)
Koike, S.; Parusiński, A. Motivic-type invariants of blow-analytic equivalence. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 7, 2061–2104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement